# SDR AALA971700

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 10SD8001
- Condition: Defective
- Location: Inst Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 1508 - AFTER TAKEOFF ORD, LANDING GEAR HANDLE WOULD NOT RAISE NORMALLY.  USED LANDING GEAR OVERRIDE SWITCH AND LANDING GEAR RETRACTED.  AIRCRAFT PROCEEDED TO BOS AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ANTI-RETRACTION SOLENOID.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
